# SDR UPS04843547

- Difficulty date: November 19, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 LT WING CENTER L/E RIB CRACKED AT UPPER AFT END STA XW398.  STOP DRILLED CRACK NDT VERIFIED REF SPM06-10-01.001.  FABRICATE STACKED REPAIR ANGLES FROM SHT7075T6-.040 AND INSTALLED SAME REF SRM 57-2-0 FIG2, 57-3-1, FIG4, 57-3-1 FIG2, 51-1-8.
